# SDR AALA202110229500

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 85,058 hours, 10,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY POWER ASSIST SYSTEM BATTERY PACK WITH GREEN LIGHT TEST INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK DOOR 4R, OPERATIONAL TEST OK PER AMM 52-11-20-401
